RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 1, Pages 31–40 (Mi mz5652)  

This article is cited in 2 scientific papers (total in 2 papers)

Systems of continuous vector-valued functions of given Chebyshev rank

V. A. Koshcheev


Full text: PDF file (715 kB)

English version:
Mathematical Notes, 1983, 33:1, 16–21

Bibliographic databases:

UDC: 517
Received: 22.11.1979

Citation: V. A. Koshcheev, “Systems of continuous vector-valued functions of given Chebyshev rank”, Mat. Zametki, 33:1 (1983), 31–40; Math. Notes, 33:1 (1983), 16–21

Citation in format AMSBIB
\Bibitem{Kos83}
\by V.~A.~Koshcheev
\paper Systems of continuous vector-valued functions of given Chebyshev rank
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 1
\pages 31--40
\mathnet{http://mi.mathnet.ru/mz5652}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=691253}
\zmath{https://zbmath.org/?q=an:0535.46015|0507.46034}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 1
\pages 16--21
\crossref{https://doi.org/10.1007/BF01141193}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RH48600004}


Linking options:
  • http://mi.mathnet.ru/eng/mz5652
  • http://mi.mathnet.ru/eng/mz/v33/i1/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. G. Tsar'kov, “Linear methods in some smoothing problems”, Math. Notes, 56:6 (1994), 1255–1270  mathnet  crossref  mathscinet  zmath  isi
    2. I. G. Tsar'kov, “Polynomial Approximation of Vector Functions”, Funct. Anal. Appl., 29:3 (1995), 222–223  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:121
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020